This Is MS Multiple Sclerosis Community: Knowledge & Support
Welcome to the world's leading forum on Multiple Sclerosis research, support, and knowledge. For over 10 years, This is MS has provided an unbiased community dedicated to Multiple Sclerosis patients, caregivers, and affected loved ones.
I used to take spironolactone for my skin but quit back in August of 2006 when I was diagnosed. I have done a google search but haven't found any info about it's possible affects on MS. Does anyone have any comments on it's use and if it affected their condition in any way? I would like to go back on it since it really works to keep my skin clear.
Yes, I took minocycline for about 3 years from 1991 - 1994 until I felt that I was immune to it , then tried accutane, then tried bactrim for a couple years, then tried Retin A, then accutane again, then Keflex for a couple of years. In the midst of all these different treatments I got a horrible case of strep throat for which augmentin was prescribed and I had an allergic reaction with the hives and itching. If I were to get really sick and need an antibiotic I'm not sure there are too many left that I could use. After all that I finally got on the Spironolactone. Evidently it's something that works well for people around my age (40-ish).
Do you think going back to the minocycline will do anything for me?
This site does not offer, or claim to offer, medical, legal, or professional advice.
All treatment decisions should always be made with the full knowledge of your physicians.
This is MS does not create, endorse, or republish any content.
All postings are the responsibility of the poster. All logos and trademarks in this site are property of their respective owners. All users must respect our rules for intellectual property rights.